I would certainly talk to your doctor. The only time that I have night
sweats is when my WBC is higher than it should be.
Maybe you are becoming intolerant to your current dosage?

On Apr 20, 1:18 pm, sherri <[email protected]> wrote:
> Hello everyone!
>
> I was dx with CML in 2003 and am on 600 mg Gleevec once a day. I have
> had all of the ugly side effects from bone pain to rash. But I have
> stuck it out. Now I am going through night sweats. At first I thought
> it was menopause, but I'm not having any hot flashes and when the
> sweats come, I'm so cold. Has anyone else had this problem? This is a
> new side effect for me and I'm hoping that someone else has had it.
>
> Thanks.

-- 
[CMLHope]
A support group of http://cmlhope.com
-------------------------------------------------

You received this message because you are subscribed to the Google Groups 
"CMLHope" group.
To post to this group, send email to [email protected]
To unsubscribe from this group, send email to 
[email protected]
For more options, visit this group at http://groups.google.com/group/CMLHope

Reply via email to